Translator Disclaimer
September 2020 Coefficient bounds for subclasses of bi-univalent functions defined by fractional derivative operator
Sevtap Sümer Eker, Bilal Şeker, Sadettin Ece
Tbilisi Math. J. 13(3): 1-10 (September 2020). DOI: 10.32513/tbilisi/1601344894

Abstract

In this paper, first we introduce new subclasses of analytic and bi-univalent functions defined by fractional derivative operator in the open unit disk and then for the functions belongs to these classes obtain upper bounds for the initial coefficients.

Citation

Download Citation

Sevtap Sümer Eker. Bilal Şeker. Sadettin Ece. "Coefficient bounds for subclasses of bi-univalent functions defined by fractional derivative operator." Tbilisi Math. J. 13 (3) 1 - 10, September 2020. https://doi.org/10.32513/tbilisi/1601344894

Information

Received: 18 July 2019; Accepted: 14 May 2020; Published: September 2020
First available in Project Euclid: 29 September 2020

MathSciNet: MR4154830
Digital Object Identifier: 10.32513/tbilisi/1601344894

Subjects:
Primary: 30C45
Secondary: 30C50

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 3 • September 2020
Back to Top